MAUDE Adverse Event Report: ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® EGFR MUTATION TEST V2; SOMATIC GENE MUTATION DETECTION SYSTEM

ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® EGFR MUTATION TEST V2; SOMATIC GENE MUTATION DETECTION SYSTEM
Catalog Number 07248563190
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6) the investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable cobas® egfr mutation test v2 assay results for 7 patient samples tested on a cobas z 480 analyzer.Date: (b)(6) 2025 sample 1: initial result: mutation detected ex19del repeat result: no mutation detected.Date: (b)(6) 2025 sample 2: initial result: mutation detected ex19del repeat result: no mutation detected.Date: (b)(6) 2025 sample 3: initial result: mutation detected ex19del repeat result: mutation detected; ex19del, t790m.Date: (b)(6) 2025 sample 4: initial result: mutation detected ex19del repeat result: no mutation detected.Sample 5: initial result: mutation detected ex19del repeat result: no mutation detected.Date: (b)(6) 2025 sample 6: initial result: mutation detected ex19del, t790m repeat result: mutation detected; ex19del.Date: (b)(6) 2025 sample 7: initial result: mutation detected; ex19del, t790m repeat result: mutation detected; ex19del.
 
Additional Manufacturer Narrative
Due to limited information, a conclusive root cause could not be determined.Discrepancies could occur due to sample-specific issues, such as containing a low percentage mutation near the limit of detection of the assay or a sample quality issue.Other potential factors could be due to pre-analytical sample and reagent handling.Per the procedure limitation section of the method sheet for the cobas® egfr mutation, "detection of a mutation is dependent on the number of copies present in the sample and may be affected by sample integrity, amount of isolated dna, and the presence of interfering substances.Reliable results are dependent on adequate transport, storage and processing.Follow the procedures in the cobas® cfdna sample preparation kit, these instructions for use, and in the cobas® 4800 system - user assistance." the investigation did not identify a product problem.

Brand Name
COBAS® EGFR MUTATION TEST V2
Common Device Name
SOMATIC GENE MUTATION DETECTION SYSTEM
Manufacturer (Section D)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
9253534412
MDR Report Key24022098
Report Number2243471-2026-00125
Device Sequence Number13407684
Product Code OWD
UDI-Device Identifier00875197005448
UDI-Public00875197005448
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07248563190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown